Early motor fluctuations in a patient with Striatonigral Deg
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
We report a 44-year-old female with striatonigral degeneration (SND) who showed wearing-off oscillations after 4 months of levodopa treatment. The patient presented with asymmetric left-side dominant rigidity, and levodopa was effective at first. However, she began to show wearing-off oscillations of motor symptoms, which gradually worsened thereafter. Fluid-attenuated inversion recovery sequence magnetic resonance imaging (MRI) showed linear lateral putamen hyperintensities, and positron emission tomography (PET) studies using 18F-fluorodopa (FD) and 11C-N-methylspiperon (NMSP) showed a marked decrease of radioactivity in the right putamen, especially in the posterior putamen. The results of MRI and 2 PET studies with FD and NMSP were well consistent with the diagnosis of SND.

https://goo.gl/54TWNs
Like
Comment
Share